Spectral splittings in the Conley index theory

Piotr Bartłomiejczyk

Abstract

n/a
Author Piotr Bartłomiejczyk IM
Piotr Bartłomiejczyk,,
- Institute of Mathematics
Journal seriesJournal of Fixed Point Theory and Applications, ISSN 1661-7738
Issue year2015
Vol17
No2
Pages403-412
Keywords in Englishspectral sequence, Morse decomposition, connection matrix
DOIDOI:10.1007/s11784-014-0169-0
URL http://link.springer.com/article/10.1007/s11784-014-0169-0
Languageen angielski
LicenseOther; published final; Uznanie Autorstwa (CC-BY); with publication
Score (nominal)25
ScoreMinisterial score = 20.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 25.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2015 = 0.54 (2) - 2015=0.649 (5)
Citation count*0
Cite
Share Share

Get link to the record
msginfo.png


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back